# SDR R61A2024071800310

- Difficulty date: June 26, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N882RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000255
- Aircraft time: 31,097 hours, 23,761 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Part number: 17067115001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - FWD CARGO- DOOR CUTOUT LOWER FWD FINGER DOUBLER AREAS OF POSSIBLE CORROSION AS MARKED.  REMOVED AND REPLACED FWD CARGO-DOOR CUTOUT LOWER FWD FINGER DOUBLE REF EMB SRM 51-40-08
